2 doctors weighed in:

Can quetiapine cause hypoglycaemia? I take 150mg nightly and sometimes before my dose I get dizzy, unable to concentrate, sweating and shaking spells

2 doctors weighed in
Dr. Bert Liang
Neurology
1 doctor agrees

In brief: Uncommon

Quetiapine is not known to cause hypoglycemia.
It seems as if this is episodic in your case, which would argue it is per se not due to the medication. Please see your prescribing doctor who can go over your history in detail to determine if there are other factors which may be causing your symptoms, as well as any additional testing to determine other causes.

In brief: Uncommon

Quetiapine is not known to cause hypoglycemia.
It seems as if this is episodic in your case, which would argue it is per se not due to the medication. Please see your prescribing doctor who can go over your history in detail to determine if there are other factors which may be causing your symptoms, as well as any additional testing to determine other causes.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available